Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 13, Issue 4, October–December 2013  pp. 585–600.

Remarks on a Triple Integral

Authors Bui Van Binh (1), Vadim Schechtman (1)
Author institution: (1) Institut de Mathématiques de Toulouse, Université Paul Sabatier, 31062 Toulouse, France

We study real, p-adic and q-deformed versions of a triple integral appeared in physics in connection with the Liouville model of the Conformal field theory. These integrals turn out to be connected with the Dyson–Macdonald constant term identities.

2010 Mathematics Subject Classification. 33B15, 33D05, 33D52, 22E30, 22E35, 33D80

Keywords:  Gamma function, p-adic integrals, Liouville model, Conformal field theory, Dyson–Macdonald identities

Back to Issue TOC    Full-Text PDF